Gradient estimate for the forward conjugate heat equation of forms under the Ricci flow. (English) Zbl 1481.35097


35B45 A priori estimates in context of PDEs
35K10 Second-order parabolic equations
53E20 Ricci flows
Full Text: DOI


[1] Bailesteanu, M., Cao, X. and Pulemotov, A., Gradient estimates for the heat equation under the Ricci flow, J. Funct. Anal.258 (2010) 3517-3542. · Zbl 1193.53139
[2] Brendle, S., A generalization of Hamilton’s differential Harnack inequality for the Ricci flow, J. Differential Geom.82(1) (2009) 207-227. · Zbl 1169.53050
[3] Cao, H. D. and Zhu, X. P., Hamilton-Perelman’s proof of the Poincaré conjecture and the geometrization conjecture, Asian J. Math.10(2) (2006) 165-492.
[4] Le Couturier, M. and Robert, G., \( L^p\)-pinching and the geometry of compact Riemannian manifolds, Comment. Math. Helv.69(2) (1994) 249-271. · Zbl 0821.53033
[5] Hamilton, R. S., Three manifolds with positive Ricci curvature, J. Differential Geom.17 (1982) 255-306. · Zbl 0504.53034
[6] Hamilton, R. S., Four-manifolds with positive curvature operator, J. Differential Geom.24 (1986) 153-179. · Zbl 0628.53042
[7] Hamilton, R. S., The Ricci flow on surfaces, Contemp. Math.71 (1988) 237-261.
[8] Hamilton, R. S., The Harnack estimate for the Ricci flow, J. Differential Geom.37 (1993) 225-243. · Zbl 0804.53023
[9] Hamilton, R. S., The formation of singularities in the Ricci flow, Surveys in Differential Geometry, Vol. 2 (International Press, 1995), pp. 7-136. · Zbl 0867.53030
[10] Li, P., Geometric Analysis, , Vol. 134 (Cambridge University Press, Cambridge, 2012). · Zbl 1246.53002
[11] Li, P. and Yau, S. T., On the parabolic kernal of the Schrödinger operator, Acta Math.156(1) (1986) 153-201.
[12] Ni, L., A matrix Li-Yau-Hamilton estimate for Kähler-Ricci flow, J. Differential Geom.75 (2007) 303-358. · Zbl 1120.53023
[13] G. Perelmann, The entropy formula for the Ricci flow and its geometric applications, preprint (2002), arXiv:math.DG/0211159.
[14] G. Perelmann, Ricci flow with surgery on three manifolds, preprint (2003), arXiv:math.DG/0303109.
[15] Saloff-Coste, L., Uniformly elliptic operators on Riemannian manifold, J. Differential Geom.36(2) (1992) 417-450. · Zbl 0735.58032
[16] Sung, C. J. A., Hessian estimate for heat equation, J. Geom. Anal.28 (2018) 360-374. · Zbl 1388.58019
[17] Wang, J. and Zhou, L., Gradient estimate for eigenforms of Hodge Laplacian, Math. Res. Lett.19(3) (2012) 575-588. · Zbl 1286.58024
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.